Download PDF - Distance perfectness of graphs
ArticleOriginal scientific text
Title
Distance perfectness of graphs
Authors 1
Affiliations
- Department of Mathematics, Technical University of Rzeszów, ul. W. Pola 2, 35-959 Rzeszów
Abstract
In this paper, we propose a generalization of well known kinds of perfectness of graphs in terms of distances between vertices. We introduce generalizations of α-perfect, χ-perfect, strongly perfect graphs and we establish the relations between them. Moreover, we give sufficient conditions for graphs to be perfect in generalized sense. Other generalizations of perfectness are given in papers [3] and [7].
Keywords
perfect graphs, strongly perfect graphs, chromatic number
Bibliography
- C. Berge, Graphs and Hypergraphs, North-Holland, Amsterdam, 1973.
- C. Berge and P. Duchet, Strongly perfect graphs, Ann. Discrete Math. 21 (1984) 57-61.
- A.L. Cai and D. Corneil, A generalization of perfect graphs - i-perfect graphs, J. Graph Theory 23 (1996) 87-103, doi: 10.1002/(SICI)1097-0118(199609)23:1<87::AID-JGT10>3.0.CO;2-H
- F. Kramer and H. Kramer, Un Probléme de coloration des sommets d'un gráphe, C.R. Acad. Sc. Paris, 268 Serie A (1969) 46-48.
- L. Lovász, Normal hypergraphs and the perfect graph conjecture, Discrete Math. 2 (1972) 253-267, doi: 10.1016/0012-365X(72)90006-4.
- F. Maffray and M. Preissmann, Perfect graphs with no P₅ and no K₅, Graphs and Combin. 10 (1994) 173-184, doi: 10.1007/BF02986662.
- H. Müller, On edge perfectness and class of bipartite graphs, Discrete Math. 148 (1996) 159-187.
- G. Ravindra, Meyniel's graphs are strongly perfect, Ann. Discrete Math. 21 (1984) 145-148.